Cutaneous Reactions due to Antibacterials Drug (Fluoroquinolone Derivative)
Subash V K1★, Narmada R1, Sasikala M1, Ramchandra D2★ Corresponding author
- 1Department of Pharmacy Practice, Vaagdevi College of Pharmacy,Andhrapradesh, India.
- 2Professor and Head, Department of Dermatology, MGM Hosptial, Warangal,A.P, India.
CORRESPONDENCE
Subash V K
Department of Pharmacy Practice, Vaagdevi College of Pharmacy,Andhrapradesh, India.
Received: 19-07-2010; Accepted: 17-08-2010.
Volume 3, Issue 3 · pp. 44–45 · PUBLISHED · DOI:
ABSTRACT
A 27-year old woman received Ciprofloxacin + tinidazole 500mg for 5 days. In addition to that pantoprazole tablet 40mg was prescribed for lacrimation (excessive), Uterine infection, Fever, and rigors . on day 6 rash was the commonest ADR of ciprofloxacin and was graded according to standard guidelines. Stevens Johnson's syndrome was observed in the case. This article outlines the adverse reactions of ciprofloxacin observed in patients. It may be concluded that the clinical patterns and the drugs causing ADR are remarkably similar to those observed in other countries except for minor variations.
KEYWORDS
REFERENCES
As publishedShowing references and in-text citations exactly as published.
Cite this article
SELECT FORMAT
K, S. V., R, N., M, S., & D, R. (). Cutaneous Reactions due to Antibacterials Drug (Fluoroquinolone Derivative). Indian Journal of Pharmacy Practice, 3(3), 44–45.
